# SDR DALA2015021801412

- Difficulty date: February 14, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN NEAR TO DOOR STOP 4 ON LT FWD EMERGENCY EXIT DOOR.  AREA WAS REPAIRED IAW SRM 52-05D, FIG 51, 51-30-2, 51-30-5, 51-30-1, 51-10-3 PARA 14 AND 21.
